Advertisement

Differential Equations

, Volume 55, Issue 5, pp 591–608 | Cite as

Two-Point Boundary Value Problems for Essentially Singular Second-Order Linear Differential Equations

  • I. T. KiguradzeEmail author
Ordinary Differential Equations
  • 6 Downloads

Abstract

We establish tests for the unique solvability of two-point boundary value problems for second-order linear ordinary differential equations whose coefficients have singularities of arbitrary order at the endpoints of the interval. The tests are, in a sense, sharp.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Agarwal, R.P. and Kiguradze, I., Two-point boundary value problems for higher-order linear differential equations with strong singularities, Bound. Value Probl., 2006, article ID 83910.Google Scholar
  2. 2.
    Agarwal, R. P. and O'Regan, D., Singular Differential and Integral Equations with Applications, Dordrecht: Springer, 2003.CrossRefzbMATHGoogle Scholar
  3. 3.
    Kiguradze, I. T. and Kiguradze, T. I., Conditions for the well-posedness of nonlocal problems for secondorder linear differential equations, Differ. Equations, 2011, vol. 47, no. 10, pp. 1400–1411.MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Kiguradze, I. T. and Shekhter, B. L., Singular boundary-value problems for ordinary second-order differential equations, J. Math. Sci., 1988, vol. 43, no. 2, pp. 2340–2417.CrossRefzbMATHGoogle Scholar
  5. 5.
    Kiguradze, T., On solvability and unique solvability of two-point singular boundary value problems, Nonlin. Anal., 2009, vol. 71, nos. 3–4, pp. 789–798.MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Rachůnková I., Staněk S., and Tvrdý M., Singularities and Laplacians in boundary value problems for nonlinear ordinary differential equations, in Handbook of Differential Equations, Vol. 3: Ordinary Differential Equations, Canada, A., Drabek, P., and Fonda, A., Eds., Amsterdam: North Holland, 2006, pp.607–722.CrossRefGoogle Scholar
  7. 7.
    Lomtatidze, A.G., Oscillatory properties of solutions of second-order linear differential equations, Tr.Semin.Vekua Inst.Prikl.Mat., 1985, vol. 19, pp.39–53.MathSciNetGoogle Scholar
  8. 8.
    Hartman, Ph. and Wintner, A., On an oscillation criterion of Liapounoff, Amer.J.Math., 1951, vol.73, pp.885–890.MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Hartman, Ph., Ordinary Differential Equations, New York-London-Sydney: SIAM, 1987, 2nd Ed.zbMATHGoogle Scholar

Copyright information

© Differential Equations 2019

Authors and Affiliations

  1. 1.Andrea Razmadze Mathematical Institute of I. Javakhishvili Tbilisi State UniversityTbilisiGeorgia

Personalised recommendations